# SDR AALA201810049032

- Difficulty date: October 3, 2018
- Submitted: October 4, 2018
- Operation: Air carrier
- Aircraft: N187US
- Make and model: Airbus A321-211
- Aircraft serial: 1704
- Aircraft time: 56,146 hours, 21,033 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. SEAT 20C EMERGENCY FLOORPATH LIGHT LENS COVER MISSING. MAINTENANCE REPLACED LIGHT LENS COVER PER 33-50-00 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
